Alert archive / Georgia / Fire Weather Watches in 2006
Fire Weather Watch 21, NWS Atlanta, GA
NWS Atlanta, GA issued this fire weather watch at Dec 5, 2006, 2:50 PM EST for 96 counties in Georgia. It took effect at Dec 7, 2006, 12:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 5, 2006, 2:50 PM EST (19:50 UTC)
- In effect from
- Dec 7, 2006, 12:00 PM EST
- Expired
- Dec 6, 2006, 9:46 AM EST
- In force
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2505 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KFFC 051950 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EST TUE DEC 5 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-052300- /O.NEW.KFFC.FW.A.0021.061207T1700Z-061207T2300Z/ /O.NEW.KFFC.FW.A.0022.061208T1400Z-061208T2300Z/ /O.CON.KFFC.FW.W.0032.000000T0000Z-061205T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 250 PM EST TUE DEC 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR GUSTY WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A SECOND FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE WARNING FOR THIS AFTERNOON INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. BOTH WATCHES INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. ON THURSDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 30 TO 45 PERCENT AND WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 MPH OR GREATER. ON FRIDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$ BDL
3 follow-up statements
000 WWUS82 KFFC 052320 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 620 PM EST TUE DEC 5 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060900- /O.EXP.KFFC.FW.W.0032.000000T0000Z-061205T2300Z/ /O.CON.KFFC.FW.A.0021.061207T1700Z-061207T2300Z/ /O.CON.KFFC.FW.A.0022.061208T1400Z-061208T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 620 PM EST TUE DEC 5 2006 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. BOTH WATCHES INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. ON THURSDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 30 TO 45 PERCENT AND WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 MPH OR GREATER. ON FRIDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$ BDL
000 WWUS82 KFFC 060808 RFWFFC FIRE WEATHER WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 AM EST WED DEC 6 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-062000- /O.CON.KFFC.FW.A.0021.061207T1700Z-061207T2300Z/ /O.CON.KFFC.FW.A.0022.061208T1400Z-061208T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 308 AM EST WED DEC 6 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY LEVELS... A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. BOTH WATCHES INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. ON THURSDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 MPH OR GREATER. ON FRIDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH. $$
000 WWUS82 KFFC 061446 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 946 AM EST WED DEC 6 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-062300- /O.UPG.KFFC.FW.A.0021.061207T1700Z-061207T2300Z/ /O.NEW.KFFC.FW.W.0033.061207T1700Z-061207T2300Z/ /O.CON.KFFC.FW.A.0022.061208T1400Z-061208T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 946 AM EST WED DEC 6 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY LEVELS... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. BOTH THE WATCH AND WARNING INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. ON THURSDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 30 TO 40 PERCENT AND WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 MPH OR GREATER. ON FRIDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH. $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this fire weather watch went out at Dec 5, 2:20 PM EST, 30 minutes earlier.
Area forecast discussion, Dec 5, 2:20 PM EST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 220 PM EST TUE DEC 5 2006 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... STRONG SURFACE HIGH PRESSURE ACROSS AREA MOVES INTO THE ATLANTIC WEDNESDAY WITH DRY WEATHER CONTINUING. A COLD FRONT MOVES ACROSS THE AREA WEDNESDAY NIGHT WITH VERY LIMITED MOISTURE ASSOCIATED...SO NO PRECIP EXPECTED. A COLDER AND DRIER AIRMASS MOVES OVER THE AREA THURSDAY WITH RATHER STRONG NNW WINDS. A WIND ADVISORY COULD BE NEEDED FOR THURSDAY AFTERNOON. STRONG HIGH PRESSURE BUILDS OVER THE LOWER MS VALLEY THURSDAY NIGHT WITH ANOTHER ROUND OF RATHER COLD OVERNIGHT LOW TEMPERATURES. .LONG TERM (FRIDAY THROUGH TUESDAY)... HIGH PRESSURE AND DRY WEATHER WILL DOMINATE THE WEATHER PATTERN ACROSS THE AREA FRIDAY INTO SUNDAY. A WEAKENING SHORT WAVE MOVES ACROSS THE AREA SUNDAY NIGHT INTO MONDAY WITH JUST SMALL CHANCES FOR LIGHT PRECIP. ONLY SMALL CHANCES FOR LIGHT PRECIP TUESDAY ACROSS PARTS OF N GA AS AN AXIS OF MOISTURE MOVES ACROSS THE AREA. && .FIRE WEATHER... LOW RHS BELOW 25 PERCENT CONTINUING FOR AT LEAST SOME AREAS WEDNESDAY AFTERNOON BUT FOR LESS THAN 4 HOURS. NO WARNING EXPECTED AT THIS TIME. FIRE WEATHER WATCH FOR THURSDAY DUE TO 15 TO 20 MPH WINDS WITH GUSTS OF 25 MPH OR GREATER. FIRE WEATHER WATCH FOR FRIDAY AFTERNOON FOR LOW RHS LESS THAN 25 PERCENT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 29 58 36 48 22 / 0 0 5 5 0 ATLANTA 32 60 38 45 20 / 0 0 5 5 0 BLAIRSVILLE 28 55 29 36 17 / 0 0 5 5 0 CARTERSVILLE 24 58 30 43 19 / 0 0 5 5 0 COLUMBUS 29 65 39 53 25 / 0 0 10 5 0 GAINESVILLE 30 56 35 45 22 / 0 0 5 5 0 MACON 25 65 38 52 23 / 0 0 10 5 0 ROME 22 58 29 46 20 / 0 0 5 5 0 PEACHTREE CITY 22 62 29 46 21 / 0 0 5 5 0 VIDALIA 30 65 45 55 28 / 0 0 5 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT TO 6 PM EST FOR NORTH AND CENTRAL GEORGIA. FIRE WEATHER WATCH FOR NORTH AND CENTRAL GEORGIA THURSDAY AFTERNOON. FIRE WEATHER WATCH FOR NORTH AND CENTRAL GEORGIA FRIDAY AFTERNOON. && BDL
Hazardous weather outlook, Dec 5, 8:15 AM EST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 AM EST TUE DEC 5 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 815 AM EST TUE DEC 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT HIGH FIRE DANGER POTENTIAL EXPECTED ACROSS NORTH AND CENTRAL GEORGIA AGAIN TODAY. .SYNOPSIS... A LARGE SURFACE HIGH...REPRESENTING A MODIFIED ARCTIC AIR MASS...WILL MOVE FROM THE LOWER MISSISSIPPI VALLEY TO OFF THE SOUTHEAST U.S. COAST BY EVENING TODAY. ALOFT...NORTHWEST FLOW WILL CONTINUE. THE AIR MASS ACROSS THE REGION WILL REMAIN DRY...COLD...AND STABLE FOR THE NEXT SEVERAL DAYS. .PRIMARY HAZARDS... THE PRIMARY HAZARD TODAY WILL BE THE COMBINATION OF LOW RELATIVE HUMIDITY AND DRY FUEL MOISTURES WHICH WILL RESULT IN HIGH FIRE DANGER CONDITIONS FROM LATE MORNING THROUGH AFTERNOON. CONSEQUENTLY...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM TODAY. .DISCUSSION... A COLD AND DRY POLAR AIR MASS WILL CONTINUE OVER THE AREA TODAY AS THE PARENT SURFACE HIGH DRIFTS FROM THE LOWER MISSISSIPPI VALLEY TO OFF THE SOUTHEAST U.S. COAST. DEWPOINTS WITHIN THIS AIR MASS WILL START OFF IN THE TEENS AND ONLY RISE TO THE 20S BY AFTERNOON. ALTHOUGH WINDS WILL BE LIGHT...RELATIVE HUMIDITY VALUES ACROSS MUCH OF NORTH AND CENTRAL GEORGIA WILL DROP TO LESS THAN 25 PERCENT FOR FOUR HOURS OR MORE TODAY. WITH SEVERAL RAINLESS DAYS...THIS WILL RESULT IN HIGH FIRE DANGER AGAIN TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY AS ANOTHER LARGE CANADIAN HIGH PRESSURE SYSTEM MOVES SOUTHEAST FROM THE NORTHERN PLAINS INTO THE SOUTHEAST U.S. SOME OF THE COLDEST TEMPERATURES OF THE SEASON CAN BE EXPECTED BY FRIDAY AND SATURDAY MORNING WITH SOME AREAS DROPPING INTO THE TEENS. IN ADDITION...STRONG WINDS AND A VERY DRY AIR MASS WILL LIKELY RESULT IN HIGH FIRE DANGER CONDITIONS THURSDAY AND FRIDAY ACROSS THE REGION. OTHERWISE...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED FOR THE PERIOD WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 2:02 AM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 16 hr |
| Dec 5, 2:50 PM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 49 hr |
Nearby
Fire Weather Watches in Georgia, 2006Every fire weather watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.